# SDR DXTA2024042211558

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 2,578 hours, 1,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WILL NOT CLOSE ALL THE WAY TO SECURE THE DOOR. HANDLE TRAVELS HALF WAY THEN BINDS UP.  ADJUSTED AND SERVICED LATCH DOOR IS OPERATIONAL WITH NO DEFECTS TO NOTE CURRENTLY REF CESSNA 700 AMM 12-20-15MAIN DOOR HANDLE
